# SDR WVER201211235083

- Difficulty date: November 23, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 25,264 hours, 17,462 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: CC670105705
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 25,264 hours, 17,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR FORWARD MEMBER ASSY CRACKED.  REMOVED AND REPLACED LEFT FORWARD MEMBER ASSY IAW CRJ7OO SRM 51-42-13-001-001-A01, 51-42-06-001-001-A01 AND 51-42-22-001-001-A01.
